Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How much Dexorange should I use to increase my weight ?

HI DOCTOR!I AM NEW TO YOU.MY PROBLOM IS IAM SO THIN ABOUT 38 Kgms AND 19 Yrs.HAEMOGLOBIN% IS 9.8%.CAI I USE DEXORANGE TO INCREASE MY WEIGHT UPTO 5 Kgms.IF I USE HOW MANY TONIC BOTTLES SHOULD I USE.TELL ME PLEASE DOCTOR.
Asked On : Tue, 1 Mar 2011
Answers:  1 Views:  385
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi Welcome to healthcaremagic.com,

DEXORANGE contain cyanocobalamin 7.5 mcg, ferric ammonium citrate 160 mg, folic acid 0.5 mg. It is vitamin supplement. It will increase your blood, haemoglobin content. It will not increase your weight.

To increase the weight, you have to eat minimum five times. Eat more calorie food. For example, if you regular lunch, drink orange juice or eat chocolate along with the luch. This way you increase the calorie content of your food.

Do muscle building exercises. Eat proteins as much as possible to increase the muscle strength.




Regards Dr. Jagdish
Answered: Tue, 1 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor